| Catalog Number |
72201491 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/03/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: internal complaint reference: case - (b)(4).H3, h6: this complaint was opened by smith+nephew to document a product problem associated with a smith+nephew device.The reported problem relates to known risks with the device itself or with its use that are appropriately documented in our risk files.Smith+nephew will continue to monitor trends in accordance with our post-market surveillance process and take necessary action as required if anticipated severity and/or occurrence rates are exceeded.Smith+nephew has no reason to suspect that the product failed to meet any specifications at the time of manufacture.Based on our review of all currently available information, we are unable to identify a definitive root cause.However, as the use of our product cannot be excluded as a potential cause or contributory factor to the reported issue, we are submitting this report in accordance with applicable regulations.If additional investigative findings or information becomes available that alters the conclusions of this report, a follow-up report will be submitted as required.
Event or Problem Description
It was reported that, during a meniscus repair, the t2 anchor of one (1) ultra fast fix curved fell off from the meniscus.The procedure was resumed, using an equivalent s+n backup; however, it is unknown if there was a surgical delay.No further complications were reported.
Event or Problem Description
It was reported that, during a meniscus repair, the t2 anchor of one (1) ultra fast fix curved fell off from the meniscus.T1 implant was successfully removed with suction.The procedure was resumed, using an equivalent s+n backup, with a non-significant delay.No further complications were reported.
Additional Manufacturer Narrative
H11: h2: additional information on a1, a2, a3, a4, b5, e1 & h6 (health effect - impact code).
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).H11 h3, h6: part of the device, used in treatment, was received for evaluation.A visual evaluation showed the device was returned in original packaging with the batch number of the complaint on the label.The t1, t2, and suture were not returned.The variable depth straw was not returned.Bio debris is present.A functional evaluation could not be performed because both implants have already been deployed.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specifications upon release for distribution.A complaint history review found similar reported events.A risk management review found that the reported failure and/or harm was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.The root cause could not be determined since the reported malfunction could not be duplicated during the investigation.Factors that can contribute to the reported event include failure to fully actuate the device behind the meniscus during implantation.Based on this investigation, the need for corrective action is not indicated.